MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIFE2000; CONTINUOUS, VENTILATOR, HOME USE

BAXTER HEALTHCARE CORPORATION LIFE2000; CONTINUOUS, VENTILATOR, HOME USE
Model Number BT-20-0002
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient experienced shortness of breath and chest discomfort when the tubing of a life2000 device disconnected.The patient noted the combo tubing was not connected to the breathe pillows interface.The patient was not clear how long the tubing had been disconnected.The patient did not have a pulse oximeter to check their oxygen saturation.The patient reconnected the tubing and their symptoms resolved.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Additional information: h6 and h11.H11: a service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LIFE2000
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM ST. PAUL
1020 west county road f
st. paul MN 55126
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21649273
Report Number2183816-2025-00015
Device Sequence Number9245834
Product Code NOU
UDI-Device Identifier00887761978201
UDI-Public(01)00887761978201(11)210108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBT-20-0002
Device Catalogue NumberBT-20-0002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age65 YR
Patient SexFemale